# SDR QXEA200603015

- Difficulty date: November 27, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,021 hours, 27,287 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2187, ON TAKEOFF GEAR DOORS WOULD NOT SEQUENCE UP WHEN SELECTOR POSITIONED UP.  GEAR LIGHTS EXTINGUISHED, DOOR LIGHTS REMAINED ILLUMINATED.  WHEN POST FLIGHT INSPECTION, FOUND SOME SCRAPES ON FLOOR WHICH MAY HAVE JAMMED IN FLOOR GEAR DOOR.  MAINTENANCE PERFORMED GVI OF ALT EXTENSION ACCESS DOOR AND SURROUNDING AREA.  PERFORMED GVI INSPECTION OF L/G AND L/G DOOR PROX SWITCHES.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION IAW AMM TASK 32-30-00-710-801.  SWUNG GEAR 5 TIMES WITH NO DEFECTS.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
